Convert ICD-9-CM Diagnosis 960.5 to ICD-10-CM

ICD-9-CM 960.5 converts approximately to:
  • 2018/2019 ICD-10-CM T36.1X1A Poisoning by cephalosporins and other beta-lactam antibiotics, accidental (unintentional), initial encounter
    or:
  • 2018/2019 ICD-10-CM T36.1X2A Poisoning by cephalosporins and other beta-lactam antibiotics, intentional self-harm, initial encounter
    or:
  • 2018/2019 ICD-10-CM T36.1X3A Poisoning by cephalosporins and other beta-lactam antibiotics, assault, initial encounter
    or:
  • 2018/2019 ICD-10-CM T36.1X4A Poisoning by cephalosporins and other beta-lactam antibiotics, undetermined, initial encounter

Note: approximate conversions between ICD-9-CM codes and ICD-10-CM codes may require clinical interpretation in order to determine the most appropriate conversion code(s) for your specific coding situation.

Source: 2019 ICD-10-CM CMS General Equivalence Mappings.